# SDR AALA201905209002

- Difficulty date: May 19, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 15,812 hours, 7,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spacer
- Part number: D5211105520000
- Condition: Bent
- Location: R4 Dopor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING FLIGHT, 4R DOOR SLIDE HANDLE PHYSICALLY MOVES BY ITSELF OUT OF DETENTION WHILE AIRCRAFT IS IN PRESSURIZED FLIGHT, CAUSING THE DOOR TO DISARM IN FLIGHT. DISARM INDICATION CAN BE SEEN ON ECAM AND FLIGHT ATTENDANT CONTROL PANEL.***SUPPLEMENTAL REPORT: MAINTENANCE FOUND A SPACER BENT WHEN PUTTING THE DOOR BACK TOGETHER.*** (CLOSED)
